MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 6; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 6; PROSTHESIS, KNEE
Catalog Number 00598004702
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown femoral component - unknown.Unknown - unknown articular surface - unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial left knee surgery.Subsequently, the patient has been experiencing pain and a ''clicking / clunking'' noise in the joint with swelling around the knee.The initial surgeon suggested the patient undergo a genicular nerve ablation which the patient did including a year of pt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.Attempts have been made to gather all product identification information and no further information has been provided.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was unable to be performed as the lot number of the device involved in the event is unknown.Radiographs were provided and reviewed by a healthcare professional.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was further reported that the patient was also experiencing a decreased range of motion.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; b7; d1; d2; d4; d10; e1; g1; g3; g4; g6; h1; h2; h4; h6.D10: 00599401691 - left size f cemented option femoral component femoral plastic cap must be removed prior to implantation - (b)(6), 00599404017 - 17mm height size e,f with locking screw green articular surface use with femoral e,f / screw enclosed do not discard - (b)(6), 00598801622 - long 22mm diameter 130mm length sharp fluted stem extension combined length 175mm - (b)(6), 00598801522 - 22mm diameter 75mm length sharp fluted stem extension combined length 120mm - (b)(6), 00597206535 - all poly petella standard cemented size 35 mm diameter 9.0 mm thickness (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d4; g1; g3; g6; h1; h2; h4; h6; h10 the event can be confirmed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a healthcare professional.Review of the records state that the patient was experiencing pain, swelling and clicking and clunking in the joint.Patient is also experiencing great difficulty and stiffness while attempting to bend past 90 degrees.Root cause remains unchanged.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN STEMMED TIBIAL COMPONENT PRECOAT SIZE 6
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23027977
Report Number0001822565-2025-03374
Device Sequence Number18498751
Product Code JWH
UDI-Device Identifier00889024217614
UDI-Public(01)00889024217614(17)320812(10)J7322169
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00598004702
Device Lot NumberJ7322169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer09/15/2025
09/15/2025
02/10/2026
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date09/16/2025
10/07/2025
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight79 KG